# SDR QXEA0200958

- Difficulty date: July 16, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 2,814 hours, 3,268 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Actuator
- Part number: 800600M01
- Condition: Failed
- Location: Zone 400
- Part time: 2,814 hours, 3,268 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

BOI - AIRCRAFT RETURNED TO FIELD WHEN THE CREW NOTICED THE NUMBER 2 ENGINE OIL TEMP RISE TO 126 DEGREES CENTIGRADE. MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE NUMBER 2 ENGINE OIL COOLER AIR OUTLET FLAP ACTUATOR AND THE ENGINE COCKPIT INTERFACE UNIT. OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
